Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


re: Atripla rash (new info)
Sep 1, 2010

Hi I asked a question about an Atripla rash that appears to perhaps be more severe than normal. I have just read that large doses of Niacin (vitamin B3) can also cause maculopapular rash (half the rash seems like this and half is macular) I started taking b-100 supplements two days ago, I guess this could have aggrevated my rash as it contains 556% of the RDA in it? I will discontinue taking it for now and of course inform my doctor as it is starting to push to the edges of my lips and covers large parts of my buttocks too.

Response from Dr. Henry

It is a very good idea to stop any possibly conributing medications and keep your doc informed as to the extent of the rash and any assoicated symptoms (such as vision problems, trouble breathing or swallowing). KH



Previous
sensitivity to light
Next
Access to meds...dilemma. Help!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement